# SDR TRAX200701346

- Difficulty date: September 14, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 16,241 hours, 13,288 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 20' ON FINAL APPROACH INTO ATL- LANDING UNEVENTFUL.  SELECTING FLAPS 30' WHEN THE FAILURE OCCURED.  EMERGENCY DECLARED.  EMERGENCY EQUIP ON STANDBY.
